MathSciNet Relay Station
MathSciNet bibliographic data
MR148939 (26 #6435) 32.22 (32.49)
Docquier, Ferdinand; Grauert, Hans Levisches Problem und Rungescher Satz für Teilgebiete Steinscher Mannigfaltigkeiten. (German) Math. Ann. 140 1960 94–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement